# SDR UIEA2020041700758

- Difficulty date: April 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 80,148 hours, 17,732 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R ENG EEC C1 STATUS MESSAGE.( PERFORMED BITE PROCEDURE ON R PIMU IAW AMM/FIM 71-01-FT-810. MSG CLEARED, MCC NOTIFIED. )
